EconPapers    
Economics at your fingertips  
 

Distortion risk measures for nonnegative multivariate risks

Jaume Belles-Sampera, Montserrat Guillen, José María Sarabia and Faustino Prieto

Journal of Operational Risk

Abstract: We apply distortion functions to bivariate survival functions for nonnegative random variables. This leads to a natural extension of univariate distortion risk measures to the multivariate setting. For Gini’s principle, the proportional hazard transform distortion and the dual power transform distortion, certain families of multivariate distributions lead to a straightforward risk measure. We show that an exact analytical expression can be obtained in some cases. We consider the independence case, the bivariate ;Pareto distribution and the bivariate exponential distribution. An illustration of the estimation procedure and the interpretation is also included. In the case study, we consider two loss events with a single ;risk value and monitor ;the two events together over four different periods. We conclude that the dual power transform gives more weight to the observations of extreme losses, but that the distortion ;parameter can modulate this influence in all cases. In our example, multivariate risk clearly diminishes over time.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-operational-risk/5 ... e-multivariate-risks (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ3:5603211

Access Statistics for this article

More articles in Journal of Operational Risk from Journal of Operational Risk
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ3:5603211